JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOCIAL EQUILIBRIUM IN A GENERALIZED NASH GAME WITH THE AFFINE CONDITION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOCIAL EQUILIBRIUM IN A GENERALIZED NASH GAME WITH THE AFFINE CONDITION
Kim, Won-Kyu;
  PDF(new window)
 Abstract
In this paper, we will prove a social equilibrium existence theorem of a generalized Nash game with affine constraint correspondences which is comparable with Nash's equilibrium existence theorem in several aspects.
 Keywords
generalized Nash game;social equilibrium;affine;
 Language
English
 Cited by
 References
1.
J. G. Becker and D. S. Damianov, On the existence of symmetric mixed strategy equilibria, Econom. Letters 90 (2006), no. 1, 84-87. crossref(new window)

2.
G. Debreu, A social equilibrium existence theorem, Proc. Nat. Acad. Sci. U.S.A. 38 (1952), 386-393.

3.
W. K. Kim and S. Kum, Existence of Nash equilibrium in a compact acyclic strategic game, J. Chungcheong Math. Soc. 23 (2010), 29-35.

4.
W. K. Kim and K. H. Lee, Nash equilibrium and minimax theorem with C-concavity, J. Math. Anal. Appl. 328 (2007), no. 2, 1206-1216. crossref(new window)

5.
H. Lu, On the existence of pure strategy Nash equilibrium, Econom. Letters 94 (2007), no. 3, 459-462. crossref(new window)

6.
J. Nash, Non-cooperative games, Ann. Math. 54 (1951), 286 - 295. crossref(new window)

7.
H. Nikaido and K. Isoda, Note on non-cooperative convex games, Pacific J. Math. 5 (1955), 807 - 815. crossref(new window)